Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the side effect of contraceptive pills?

I have never ever taken any contraceptive pills but two month ago I was on pills. I didn t receive my period which I expected to get a week ago. could I be pregnant or is it the effect of the pills? cheers Grace
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Ocp may cause delayed periods due their hormonal effect. Side effect of Ocp include bone weakness, irregular and missed periods . failure and incorrect dosage may lead to birth defects and abortion. Now physical barrier methods of contraception is safe and the failure rate is high. So you can combine safe period sexalongwith barrier methods like condoms.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor